Order Article Reprints
Journal: Fractal Fract., 2022
Volume: 6
Number: 108
Article:
Analysis of Lie Symmetries with Conservation Laws and Solutions of Generalized (4 + 1)-Dimensional Time-Fractional Fokas Equation
Authors:
by
Zhuo Jiang, Zong-Guo Zhang, Jing-Jing Li and Hong-Wei Yang
Link:
https://www.mdpi.com/2504-3110/6/2/108
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.